# SDR NACA2024111000001

- Difficulty date: November 10, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 900,025 hours, 15,973 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77326915
- Part serial: 900728
- Condition: Failed
- Location: Rt Engine
- Part time: 1,411 hours, 462 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENGINE HPSOV. REMOVED AND REPLACED RH ENGINE HIGH PRESSURE CONTROLLER IAW AMM 36-11-08 OPS CHECK OK
